MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN VASCUFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

COVIDIEN LP LLC NORTH HAVEN VASCUFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 88864705-11V
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, while suturing during pediatric heart surgery, the needle broke.Another suture was used to complete the surgery.There was no patient injury.

Brand Name
VASCUFIL
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key10458421
Report Number1219930-2020-03536
Device Sequence Number19430983
Product Code GAT
UDI-Device Identifier10884521101869
UDI-Public10884521101869
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K990952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number88864705-11V
Device Catalogue Number88864705-11V
Device Lot NumberA8H0379X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1